MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 300MM-STERILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 300MM-STERILE; NAIL,FIXATION,BONE
Model Number 04.034.340S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 10/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the 9mm titanium cannulated nail-ex with proximal bend 300mm sterile was occurred after inserted the nail and locked it up, they went to remove the nail and not able to nail it since it was in a normal pressure from the knee of cross threading.They were able to remove the insertion handle except removing the nail entirely and was realize that the nail itself was broken right up the notch, we have to reamed up and upsize the nail and implanted 10 x 300mm.There was a surgical delay added about forty (40) minutes to the surgical time since they had to remove and reinsert tibial nail.There were no fragments generated but the removal of the broken, damaged device or fragments had some difficulty.Procedure was successfully completed.Patient status is unknown.Concomitant device reported: unknown insertion instruments: trauma (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This report is for (1) 9mm ti cann tibial nail-ex w/prox bend 300mm-sterile.This is report 1 of 1 for (b)(4).

Brand Name
9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 300MM-STERILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10868881
Report Number2939274-2020-05232
Device Sequence Number14440384
Product Code JDS
UDI-Device Identifier10886982095084
UDI-Public(01)10886982095084
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.034.340S
Device Catalogue Number04.034.340S
Device Lot NumberH877843
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2020
Initial Report FDA Received Date11/19/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - INSERTION INSTRUMENTS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR